zbMATH — the first resource for mathematics

The existence of globally stable equilibria of ecosystems of the generalized Volterra type. (English) Zbl 0458.92019

92D40 Ecology
34D05 Asymptotic properties of solutions to ordinary differential equations
34D20 Stability of solutions to ordinary differential equations
90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
PDF BibTeX Cite
Full Text: DOI
[1] Case, T. J., Casten, R. G.: Global stability and multiple domains of attractions in ecological systems. Amer. Naturalist 113, 705-714 (1979)
[2] Cottle, R. W., Dantzig, G. B.: Complementary pivot theory of mathematical programming. Linear Algebra and Its Applic. 1, 103-125 (1968) · Zbl 0155.28403
[3] Gilpin, M. E., Case, T. J.: Multiple domains of attraction in competitive communities. Nature 261, 40-42 (1976)
[4] Goel, N. S., Maitra, S. C., Montroll, E. W.: On the Volterra and other nonlinear models of interacting populations. Rev. Modern Phys. 43, 231-276 (1971)
[5] Goh, B. S.: Sector stability of a complex ecosystem model. Math. Biosciences 40, 157-166 (1978) · Zbl 0386.92013
[6] Krikorian, N.: The Volterra model for three species predator-prey systems: Boundedness and stability. J. Math. Biol. 7, 117-132 (1979) · Zbl 0403.92021
[7] MacArthur, R.: Species packing and competitive equilibrium for many species. Theoret. Population Biol. 1, 1-11 (1970)
[8] May, R. M.: Stability and complexity in model ecosystems. Princeton: Princeton University Press 1973
[9] Maybee, J., Quirk, J.: Qualitative problems in matrix theory. SIAM Rev. 11, 30-51 (1969) · Zbl 0186.33503
[10] Murty, K. G.: On the number of solutions to the complementarity problem and spanning properties of complementarity cones. Linear Algebra and Its Applic. 5, 65-108 (1972) · Zbl 0241.90046
[11] Nikaido, H.: Convex structure and economic theory. New York: Academic Press 1968 · Zbl 0172.44502
[12] Takeuchi, Y., Adachi, N., Tokumaru, H.: The stability of generalized Volterra equations. J. Math. Anal. Appl. 62, 453-473 (1978) · Zbl 0388.45011
[13] Takeuchi, Y., Adachi, N., Tokumaru, H.: Global stability of ecosystems of the generalized Volterra type. Math. Biosciences 42, 119-136 (1978) · Zbl 0394.92024
[14] Van de Panne, C.: Methods for linear and quadratic programming. New York: American Elsevier P. C. 1975 · Zbl 0348.90094
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.